Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Swollen occipital lymph nodes, fever, body aches. Took hydrocone, phenergan and flexeril. Rashes and swelling on the ankles

I started out 2 weeks ago with painfully swollen occiptal lymph nodes and what I thought was the beginning of a flu or cold. I had a low-grade fever and body aches for two days, but then nothing else until four days later. I had lain down for a half-hour nap and when I woke, my feet and the lower portion of my calves and shins ached unbearably. Then the following day I had a terrible migraine , and my dad gave me a hydrocodone and a phenergan. Still had the headache, so I took a flexeril . Finally got rid of the migraine, only to wake up to sausage-like fingers and swelling at the outer side of my ankles. Also, a flat, pinprick-looking rash on my lower calves that has since disappeared. What is wrong with me? I m 43, 65 inches tall, 166 pounds and am moderately active.
Asked On : Thu, 19 Jul 2012
Answers:  2 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Thanks for posting to HCM,
Do your comlet blood count.
Blood sugar.
For cold and flu take tab. Sinarest thrice a day.
Tab. Oflox 200 mg twice a day.
Answered: Sat, 19 Oct 2013
I find this answer helpful
Homeopath Dr. C. J. Varghese's  Response
Hello friend,
Thank you for posting your query through Healthcare magic.
Here is a Homoeopath answering your query and so naturally there will be some strange and different thoughts about your condition.
You have narrated a lot about what is wrong with your body for the last two weeks and you are asking "What is wrong with ME?" Go back to your query and you will find that you have not mentioned what has happened with YOU to get these symptoms. Now I am also asking what went wrong with YOU? I mean YOU and not your physical body alone. I really mean YOUR mind.
It was YOU that became sick 2 weeks back and it must have been a sudden psychological conflict, some unexpected shock, some extra ordinary physical exertion even that was not in tune with your constitution etc. To that extend your case is incomplete to proceed to tell exactly what had happened with you.
One thing I can definitely say that something happened with your mind and body complex, your natural immunity went down and you are now reacting to the disease with the help of your constitution. If you allow your body to manage everything by itself, you can simply sit and watch every reaction happening in you and understand that they are all parts of natural defence mechanisms.
If at any instance you find that your body is not healthy enough to fight them by itself, then you need a method of treatment that is genetic and constitutional and that is Homoeopathy.
If you take suppressive chemical drugs, your symptoms will only get suppressed and YOU will become worse. Please avoid all such chemo and steroid drugs to enjoy the natural sequence of events taking place in your body caused by the defence mechanism of your body to save you from diseases.
If your symptoms are not subsided within a reasonable period of time proportionate to the causation, then you may approach an expert Homoeopathic physician or you may approach me through the premium follow up question facility of Healthcare magic. You may need a remedial support of Homoeopathy.
I hope you got my different thoughts being a Homoeopath.
With Best Wishes,
Dr C. J. Varghese,
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor